# SDR ASOA00133

- Difficulty date: December 11, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 12020530001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAINTENANCE FOUND CORROSION ON FROM FUSELAGE FLOOR, OMEGA BEAM.  MAINTENANCE REPAIRED CORROSION, OPS CHECKS WERE GOOD.  AC RETURNED TO SERVICE.
